# SDR ASAA2023100946316

- Difficulty date: October 9, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 45,000 hours, 14,477 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: D5757065004200
- Part serial: TB13468
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 203; (66163) LH WING - I/BD FLAP. I/BD AFT CORNER- EVIDENCE OF CORROSION. (L201) GROUNDED - YES. ACCOMPLISHED PERMANENT CLASS A REPAIR OF LH WING INBRD FLAP AFT LOWER CORNER ON ASA A320-214 S/N 346, WV10, FH 45004:12, FC 14478IAW ASA A320 EA# CMPT-57EA-01974 AND SRM 57-52-00-300-095,REMOVED DAMAGE ORIG .024, MATERIAL LOSS .015,REMAINING .009NO LIMITS GIVEN IN SRMREF A320 SRM 51-74-00/001, CUT OUT DAMAGE , HFEC NO DEFECTS NOTED. FABRICATED REPAIR, INSTALLED, AND RESTORED COATINGS REF ASA EA CMPT-57EA-01974 REV 00 THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED.
